# SDR AALA202011029015

- Difficulty date: October 31, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N902NN
- Make and model: Boeing 737823
- Aircraft serial: 31154
- Aircraft time: 24,382 hours, 10,198 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  FLIGHT DIVERTED TO DFW DUE TO LOSS OF OIL QTY IN RT ENGINE.  TROUBLESHOOTING REVEALED AN INTERNAL LEAK IN HPC SECTION, ENGINE CHANGE DECLARED.  SUPPLEMENTAL REPORT: REPLACED RT ENGINE, IAW WORKCARD 71-49-01.  OPERATIONS CHECK GOOD.  (CLOSED)
